MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN VPV PROGRAMMER REVISED; VPV SYSTEM

INTEGRA LIFESCIENCES MANSFIELD CODMAN VPV PROGRAMMER REVISED; VPV SYSTEM
Catalog Number 823192R
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the codman vpv programmer revised (823192r) was smoking.It is unknown under what circumstance this event occurred; however, no injury, death or surgical delay was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A review of our complaint management system has determined that an initial mdr was already submitted for this event under mfg report# 3014334038-2024-00231.Thus, mfg report# 3014334038-2024-00231 and 3014334038-2024-00238 are duplicates - reports of the same event.As a result, this record pr 341732/mfg report# 3014334038-2024-00238 will be inactive and complaint linked to pr 340302/mfg report# 3014334038-2024-00231 will remain as the respective complaint/report.A follow-up report will be submitted related to 3014334038-2024-00231 once investigation results become available.
 
Event or Problem Description
N/a.

Brand Name
CODMAN VPV PROGRAMMER REVISED
Common Device Name
VPV SYSTEM
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21095172
Report Number3014334038-2024-00238
Device Sequence Number8657140
Product Code JXG
UDI-Device Identifier10381780538325
UDI-Public10381780538325
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number823192R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown